MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994); Obstruction/Occlusion (2422)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) clinical trial.It was reported that 13 days post-index the patient had bilateral worsening limb ischemia and stent occlusion.The subject underwent treatment with the eluvia drug eluting stents on (b)(6) 2022 as a part of the (b)(6) clinical trial.The target lesion was in left proximal superficial femoral artery (sfa), mid sfa and mid popliteal artery.The lesion had a 6.0 mm proximal reference vessel diameter and 4.0 mm distal reference vessel diameter, which a total lesion length of 420 mm and 99% stenosis and classified as tasc ii lesion.Prior to target lesion treatment, balloon dilation was performed with 4.0 x 120 mm and 5.0 x 80 mm charger pta balloons.Treatment of target lesion was performed by placement of study device, eluvia drug eluting stents of sizes 6 mm x 120 mm, 7 mm x 60 mm, 7 mm x 120 mm and 7 mm x 120 mm.Post treatment of target lesion, dilatation was performed with 4.0 mm x 60 mm, 4.0 mm x 200 mm, 5.0 mm x 60 mm, 5.0 mm x 120 mm and 6.0 mm x 150 mm charger pta balloons and the final residual stenosis was noted to be 0%.On (b)(6) 2022, subject was discharged from hospital on dual antiplatelet therapy.On (b)(6) 2022, 13 days post index procedure, subject presented to the emergency department with the complaint of bilateral lower extremity rest pain.On evaluation, the subject was noted with bilateral worsening limb ischemia.The subject reported that they had not taken any of his medications for the last couple of weeks.Upon admission, the lower extremity angiography revealed a new total occlusion of the left and right superficial femoral artery with occluded stents since the previous exam, and reconstitution at the popliteal artery level and single (left) and two-vessel (right) runoff of the level of the ankle.The subject was recommended for bilateral lower-extremity amputation, however subject refused with second opinion at another facility.The subject was started on heparin gtt, and remained hemodynamically stable, tolerating a carb-controlled diet and demonstrated baseline function.On (b)(6) 2022, subject demonstrated hemodynamic stability and deemed appropriate for discharge.On the same day, the subject was discharged from the hospital.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14591257
Report Number2134265-2022-05672
Device Sequence Number19357311
Product Code NIU
UDI-Device Identifier08714729876700
UDI-Public08714729876700
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028380999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexMale
Patient RaceBlack Or African American